# SDR USAA20110603BA047

- Difficulty date: June 1, 2011
- Submitted: June 4, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - LIGHT BURNED OUT - EMER EXIT LIGHT ON TOP AT L2 DOOR.  SECURED LIGHT CONNECTION.  CHECKS OK.
